# SDR AWXA200601890

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-11 CHECK - EMERGENCY FLASHLIGHT AT RIGHT AFT FLIGHT ATTENDANT AT R3 DOOR  IS INOPERATIVE.  REPLACED RIGHT AFT FLIGHT ATTENDANT AT R3 DOOR EMERGENCY FLASHLIGHT POWER UNIT .
